# SDR F3LA202511210329

- Difficulty date: November 19, 2025
- Submitted: November 21, 2025
- Operation: Air carrier
- Aircraft: N370FR
- Make and model: Airbus A320-251N
- Aircraft serial: 10038
- Aircraft time: 16,693 hours, 7,890 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: D53447266303000
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED AND IS IN CHECK FOR SCHEDULED MX. AFT CABIN WET AREA AT FR68, FLOORBEAM Y765 HAS DEEP CORROSION ON TOP SURFACE AND AROUND ATTACHMENT HOLES.  REMOVED AND REPLACED CORRODED FLOORBEAM Y-765 IAW SRM 51-72-911-001 AND EVALUATED IAW SRM 53-41-14-283-009.  MX ACTION ACCEPTABLE.
